# SDR HNAA0800189

- Difficulty date: May 30, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Part time: 49,134 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN AUTO PILOT SELECTED OFF F/O REPORTED POSSIBLE PITCH JAM, F/O REQUESTED HELP.  CAPTAIN TOOK CONTROL, FELT NO JAM, NOTED ACFT FLEW NORMALLY.  RIGGED ELEVATOR CONTROL CABLES IAW DASH 8 MM 27-32-00.  MEL 30MAY08 16:52 ABE B15119 22-1 AUTOPILOT DFRL 30MAY08 16:54 ABE.  MX INSPECTED ELEVATOR CONTROL CABLES AND AUTOPILOT SERVO IN APU HOLE, NO DEFECTS NOTED.  CYCLED ELEVATOR FULL TRAVEL SEVERAL TIMES, NO DEFECTS NOTED.  RAN GMT ON ELEVATOR SERVO AND ENGAGED AND DISENGAGED A/P SEVERAL TIMES WITH NO FAULTS.  REF 8 M/M 2 2-10-01.  TRANSCRIBED TO HA 300 30MAY 08 SEQ 2 FOR FURTHER ACTION 940 22-00 2659021 30MAY08 ABE CLOSE POSSIBLE PITCH JAM.  MAINTENANCE ACTION COMPLETE SUBJECT TO SATISFACTORY EVAL FLIGHT.  67360 00 RWM FACT 30MAY08 17:31 ABE EVAL FLIGHT SAT.  (S)
